# SDR AALA2000803

- Difficulty date: May 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TRACK D RIGHT IS CORRODED BETWEEN FRAME 73-74.  INSTALLED NEW TRACK PER SRM 51-72-10-0.  (M)
